Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

   

 

Covariant derivatives of the Berezin transform


Authors: Miroslav Engliš and Renata Otáhalová
Journal: Trans. Amer. Math. Soc. 363 (2011), 5111-5129
MSC (2000): Primary 47B32; Secondary 32A36, 53B35, 32Q15
Published electronically: May 4, 2011
MathSciNet review: 2813410
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Improving upon recent results of Coburn, Xia, Li, Engliš and Zhang, Bommier-Hato, and others, we give estimates for higher-order covariant derivatives of the Berezin transform of bounded linear operators on a reproducing kernel Hilbert space of holomorphic functions. The answer turns out to involve the curvature of the Bergman-type metric associated to the reproducing kernel.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 47B32, 32A36, 53B35, 32Q15

Retrieve articles in all journals with MSC (2000): 47B32, 32A36, 53B35, 32Q15


Additional Information

Miroslav Engliš
Affiliation: Mathematics Institute, Silesian University in Opava, Na Rybníčku 1, 74601 Opava, Czech Republic – and – Mathematics Institute, Academy of Sciences, Žitná 25, 11567 Prague 1, Czech Republic
Email: englis{@}math.cas.cz

Renata Otáhalová
Affiliation: Mathematics Institute, Silesian University in Opava, Na Rybníčku 1, 74601 Opava, Czech Republic
Email: Renata.Otahalova@math.slu.cz

DOI: http://dx.doi.org/10.1090/S0002-9947-2011-05111-1
Keywords: Berezin transform, Berezin symbol, covariant derivative, curvature, reproducing kernel
Received by editor(s): May 16, 2008
Received by editor(s) in revised form: May 17, 2009
Published electronically: May 4, 2011
Additional Notes: This research was supported by GA AV ČR grant no. IAA100190802 and Ministry of Education research plan no. MSM4781305904
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia